Volume 18, issue 2 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
A motivic Grothendieck–Teichmüller group

Ismaël Soudères

Algebraic & Geometric Topology 18 (2018) 635–685
Bibliography
1 Y André, Une introduction aux motifs : motifs purs, motifs mixtes, périodes, 17, Soc. Math. France (2004) MR2115000
2 J Ayoub, Les six opérations de Grothendieck et le formalisme des cycles évanescents dans le monde motivique, I, 314, Soc. Math. France (2007) MR2423375
3 J Ayoub, Les six opérations de Grothendieck et le formalisme des cycles évanescents dans le monde motivique, II, 315, Soc. Math. France (2007) MR2438151
4 J Ayoub, L’algèbre de Hopf et le groupe de Galois motiviques d’un corps de caractéristique nulle, II, J. Reine Angew. Math. 693 (2014) 151 MR3259032
5 J Ayoub, Une version relative de la conjecture des périodes de Kontsevich–Zagier, Ann. of Math. 181 (2015) 905 MR3296818
6 D Bar-Natan, On associators and the Grothendieck–Teichmuller group, I, Selecta Math. 4 (1998) 183 MR1669949
7 A A Beĭlinson, Higher regulators and values of L–functions, from: "Current problems in mathematics", Itogi Nauki i Tekhniki 24, Akad. Nauk SSSR (1984) 181 MR760999
8 S Bloch, Algebraic cycles and higher K–theory, Adv. in Math. 61 (1986) 267 MR852815
9 S Bloch, I Kříž, Mixed Tate motives, Ann. of Math. 140 (1994) 557 MR1307897
10 A Borel, Stable real cohomology of arithmetic groups, Ann. Sci. École Norm. Sup. 7 (1974) 235 MR0387496
11 F C S Brown, Multiple zeta values and periods of moduli spaces 𝔐0,n, Ann. Sci. Éc. Norm. Supér. 42 (2009) 371 MR2543329
12 F Brown, Mixed Tate motives over , Ann. of Math. 175 (2012) 949 MR2993755
13 X Buff, J Fehrenbach, P Lochak, L Schneps, P Vogel, Espaces de modules des courbes, groupes modulaires et théorie des champs, 7, Soc. Math. France (1999) MR1691792
14 D C Cisinski, F Déglise, Triangulated categories of mixed motives, preprint (2009) arXiv:0912.2110
15 F Déglise, Around the Gysin triangle, II, Doc. Math. 13 (2008) 613 MR2466188
16 P Deligne, A B Goncharov, Groupes fondamentaux motiviques de Tate mixte, Ann. Sci. École Norm. Sup. 38 (2005) 1 MR2136480
17 P Deligne, D Mumford, The irreducibility of the space of curves of given genus, Inst. Hautes Études Sci. Publ. Math. 36 (1969) 75 MR0262240
18 V G Drinfel’d, On quasitriangular quasi-Hopf algebras and on a group that is closely connected with Gal(Q∕Q), Algebra i Analiz 2 (1990) 149 MR1080203
19 B I Dundas, M Levine, P A Østvær, O Röndigs, V Voevodsky, Motivic homotopy theory, Springer (2007) MR2334212
20 B Fresse, Homotopy of operads and Grothendieck–Teichmüller groups, I : The algebraic theory and its topological background, 217, Amer. Math. Soc. (2017) MR3643404
21 B Fresse, Homotopy of operads and Grothendieck–Teichmüller groups, II : The applications of (rational) homotopy theory methods, 217, Amer. Math. Soc. (2017) MR3616816
22 W Fulton, Intersection theory, 2, Springer (1998) MR1644323
23 A B Goncharov, Multiple polylogarithms and mixed Tate motives, preprint (2000) arXiv:math/0103059
24 A Grothendieck, Esquisse d’un programme, from: "Geometric Galois actions, I" (editors L Schneps, P Lochak), London Math. Soc. Lecture Note Ser. 242, Cambridge Univ. Press (1997) 5 MR1483107
25 D Harbater, L Schneps, Fundamental groups of moduli and the Grothendieck–Teichmüller group, Trans. Amer. Math. Soc. 352 (2000) 3117 MR1615979
26 M Hovey, Spectra and symmetric spectra in general model categories, J. Pure Appl. Algebra 165 (2001) 63 MR1860878
27 Y Ihara, On the embedding of Gal(Q∕Q) into GT, from: "The Grothendieck theory of dessins d’enfants" (editor L Schneps), London Math. Soc. Lecture Note Ser. 200, Cambridge Univ. Press (1994) 289 MR1305402
28 F Ivorra, Cycle modules and the intersection A–algebra, Manuscripta Math. 144 (2014) 165 MR3193773
29 J F Jardine, Motivic symmetric spectra, Doc. Math. 5 (2000) 445 MR1787949
30 B Kahn, Algebraic K–theory, algebraic cycles and arithmetic geometry, from: "Handbook of K–theory" (editors E M Friedlander, D R Grayson), Springer (2005) 351 MR2181827
31 M Kashiwara, P Schapira, Sheaves on manifolds, 292, Springer (1994) MR1299726
32 S Keel, Intersection theory of moduli space of stable n–pointed curves of genus zero, Trans. Amer. Math. Soc. 330 (1992) 545 MR1034665
33 F F Knudsen, The projectivity of the moduli space of stable curves, II : The stacks Mg,n, Math. Scand. 52 (1983) 161 MR702953
34 M Levine, Tate motives and the vanishing conjectures for algebraic K–theory, from: "Algebraic K–theory and algebraic topology" (editors P G Goerss, J F Jardine), NATO Adv. Sci. Inst. Ser. C Math. Phys. Sci. 407, Kluwer (1993) 167 MR1367296
35 M Levine, Bloch’s higher Chow groups revisited, from: "K–theory", Astérisque 226, Soc. Math. France (1994) 235 MR1317122
36 M Levine, Mixed motives, 57, Amer. Math. Soc. (1998) MR1623774
37 M Levine, Mixed motives, from: "Handbook of K–theory" (editors E M Friedlander, D R Grayson), Springer (2005) 429 MR2181828
38 M Levine, Tate motives and the fundamental group, from: "Cycles, motives and Shimura varieties" (editor V Srinivas), Tata Inst. Fund. Res. Stud. Math. 21, Tata Inst. Fund. Res. (2010) 265 MR2906029
39 F Morel, V Voevodsky, A1–homotopy theory of schemes, Inst. Hautes Études Sci. Publ. Math. 90 (1999) 45 MR1813224
40 H Nakamura, Coupling of universal monodromy representations of Galois–Teichmüller modular groups, Math. Ann. 304 (1996) 99 MR1367885
41 M Rost, Chow groups with coefficients, Doc. Math. 1 (1996) 319 MR1418952
42 L Schneps, Special loci in moduli spaces of curves, from: "Galois groups and fundamental groups" (editor L Schneps), Math. Sci. Res. Inst. Publ. 41, Cambridge Univ. Press (2003) 217 MR2012218
43 I Soudères, Motivic double shuffle, Int. J. Number Theory 6 (2010) 339 MR2646761
44 I Soudères, Cycle complex over the projective line minus three points: toward multiple zeta values cycles, preprint (2012) arXiv:1210.4653
45 I Soudères, A relative basis for mixed Tate motives over the projective line minus three points, preprint (2013) arXiv:1312.1849
46 M Spitzweck, Operads, algebras and modules in model categories and motives, PhD thesis, Bonn Universität (2001)
47 M Spitzweck, Motivic approach to limit sheaves, from: "Geometric methods in algebra and number theory" (editors F Bogomolov, Y Tschinkel), Progr. Math. 235, Birkhäuser (2005) 283 MR2166088
48 M Spitzweck, Periodizable motivic ring spectra, preprint (2009) arXiv:0907.1510
49 M Spitzweck, Derived fundamental groups for Tate motives, preprint (2010) arXiv:1005.2670
50 M Spitzweck, A commutative 1–spectrum representing motivic cohomology over Dedekind domains, preprint (2013) arXiv:1207.4078v3
51 A Suslin, V Voevodsky, Bloch–Kato conjecture and motivic cohomology with finite coefficients, from: "The arithmetic and geometry of algebraic cycles" (editors B B Gordon, J D Lewis, S Müller-Stach, S Saito, N Yui), NATO Sci. Ser. C Math. Phys. Sci. 548, Kluwer (2000) 117 MR1744945
52 B Toën, Homotopical and higher categorical structures in algebraic geometry, preprint (2003) arXiv:math/0312262
53 G Vezzosi, Brown–Peterson spectra in stable 𝔸1–homotopy theory, Rend. Sem. Mat. Univ. Padova 106 (2001) 47 MR1876212
54 V Voevodsky, Triangulated categories of motives over a field, from: "Cycles, transfers, and motivic homology theories", Ann. of Math. Stud. 143, Princeton Univ. Press (2000) 188 MR1764202
55 V Voevodsky, On motivic cohomology with ∕l–coefficients, Ann. of Math. 174 (2011) 401 MR2811603